# SDR 39NR2013082727

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Corroded
- Location: Nr 3 Slat
- Component: Slat, Boeing
- Component part number: 6590923269A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION IN LOWER ANGLE NR 3 SLAT BETWEEN ACTUATOR AND HEAT TUBE.  REPLACED NR 3 SLAT ASSY IAW AMM 27-81-31.
